# SDR 97ZZZM622

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STABILIZER BEAM MOUNTING ATTACH FITTINGS CORRODED.  REMOVED FITTINGS FROM FWD AND AF TRT MLG STABILIZER BEAM MOUNT ATTACH FITTING.  CORROSION WENT BEYOND LIMITS IAW SRM 51-10-6 AND 53-10-1.  DRILLED AND DEBURRED TWO FORWARD AND AFT ATTACH FITTINGS IAW SRM 51-10-2 AND 51-30-1.
